Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Danes' Drop Theorem in locally convex spaces


Authors: Cheng Lixin, Zhou Yunchi and Zhang Fong
Journal: Proc. Amer. Math. Soc. 124 (1996), 3699-3702
MSC (1991): Primary 46A22
DOI: https://doi.org/10.1090/S0002-9939-96-03404-1
MathSciNet review: 1328359
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Danes' Drop Theorem is generalized to locally convex spaces.


References [Enhancements On Off] (What's this?)

  • 1. J. Danes, A geometric theorem useful in nonlinear functional analysis, Boll. Un. Mat. Ital. 6 (1972), 369-372. MR 47:5678
  • 2. -, Equivalence of some geometric and related results of nonlinear functional analysis, Comment. Math. Univ. Carolinae 26 (1985), 443-454. MR 88a:47053
  • 3. S. Rolewicz, On drop property, Studia Math. 85 (1986), 27-35. MR 88g:46033
  • 4. J. R. Giles and Denka N. Kutzarova, Characterization of drop and weak drop properties for closed bounded convex sets, Bull. Austral. Math. Soc. 43 (1991), 377-385. MR 92d:46036
  • 5. H. Brezis and F. E. Browder, A general principle on ordered sets in nonlinear functional analysis, Adv. in Math. 21 (1976), 355-364. MR 54:13641
  • 6. F. Browder, Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds, J. Funct. Anal. 8 (1971), 250-274. MR 44:5834
  • 7. M. M. Day, Normed linear spaces, Springer, 1973. MR 49:9588
  • 8. S. Dolecki and J. P. Penot, The Clark's tangent cone and limits of tangent cones, Publ. Math. Pau (1983), II-1-11.
  • 9. M. Turcini, Mapping theorems via variable drops in Banach spaces, Rend. Istit. Lombardo, Sci. A 114 (1980), 164-168.
  • 10. J. R. Giles, Brailey Sims and A. C. Yorke, On the drop and weak drop properties for a Banach spaces, Bull. Austral. Math. Soc. 41 (1990), 503-507. MR 91i:46014
  • 11. Denka N. Kutzarova, On drop property of convex sets in Banach spaces, Constructive Theory of Functions' 87, Sofia (1988), 283-287.
  • 12. D. N. Kutzarova and S. Rolewicz, On drop property for convex sets, Arch. Math. (Basel) 57 (1991), 385-394. MR 92i:46020
  • 13. R. R. Phelps, Convex functions, monotone operators and differentiability, Lecture Notes in Math., vol. 1364, Springer-Verlag, 1989. MR 90g:46063
  • 14. J. R. Giles, Convex analysis with application in the differentiation of convex functions, Pitman Res. Notes in Math., vol. 58, 1982. MR 83g:46001
  • 15. P. Georgiev, D. Kutzarova and A. Maaden, On the smooth drop property, Nonlinear Anal. 26 (1996), 595-602. CMP 96:03

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A22

Retrieve articles in all journals with MSC (1991): 46A22


Additional Information

Cheng Lixin
Affiliation: Department of Mathematics, Jianghan Petroleum Institute, Hubei 434102, People’s Republic of China
Address at time of publication: Nankai Institute of Mathematics, Nankai University, Tianjin 300071, People’s Republic of China

Zhou Yunchi
Affiliation: Department of Mathematics, Jianghan Petroleum Institute, Hubei 434102, People’s Republic of China

Zhang Fong
Affiliation: Department of Mathematics, Jianghan Petroleum Institute, Hubei 434102, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-96-03404-1
Keywords: Locally convex space, Banach space, Danes' Drop Theorem, separated sets
Received by editor(s): December 12, 1994
Received by editor(s) in revised form: April 5, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society